# SDR UALA2012090404941

- Difficulty date: September 2, 2012
- Submitted: November 3, 2012
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 70,067 hours, 25,757 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS DENT AT LEFT FUSE AT STA 755 BET STR 15L + 16L. AFT OF DOOR 2L.  MEASUREMENTS ARE 1.5\ WIDTH X 1.75\ LENGTH, .070\ DEEP. A-Y=21.4 CONT OF AMIS ITEM 0672022.  ACP A INTERIM REPAIR BURNISH OUT ALL SHARP EDGES AND DENT IS SMOOTH AND FREE FROM SHARP CREASES GOUGES AND CRACK.  ACP A NTM PART 6-51-00-19.  APPLIED PRIMER, ALODINE AND PAINT AN EXAMINATION OF THE DENT IS REQUIRED EVERY 300 HOURS AND A PERMANENT REPAIR IS MADE AT OR BEFORE THE NEXT C CHECK.
